# SDR C77A20161127017

- Difficulty date: November 23, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 21,787 hours, 12,662 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Rib
- Part number: 17002456001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,770 hours, 6,323 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FAIRING LOWER SUPPORT RIB ASSY, P/N 170-02456-001, IS CORRODED AT FRAME 45.  X=12490, STR 25L - 28L.  REMOVED AND REPLACED THE EXTERNAL FUSELAGE FWD WING TO FUSELAGE FAIRING LOWER SUPPORT RIB ASSY IAW SRM 51-41-01 & 51-43-01.
